×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

still no sign...literally

  • MissKirsty
  • MissKirsty's Avatar
9 years 1 month ago #1 by MissKirsty
MissKirsty replied the topic: Re:still no sign...literally
It is very unlikely that a blood test result would be false. If you are really worried about it just go to a OB/GYN and see what she says.
Keep us updated, ok?

Please Log in or Create an account to join the conversation.

More
9 years 1 month ago #2 by Ray849
Ray849 replied the topic: Re:still no sign...literally
The pill could have been intefering with your cycle which COULD most probably explain why you missed you period. If you said you took all the tests and they came out negetive maybe you shouldnt be stressing...but if i were you i'd go see a doctor, because not getting your period for so long and knowing that theres no reason for it being late is of a great concern...

Please Log in or Create an account to join the conversation.

  • Autumn
  • Autumn's Avatar
9 years 1 month ago #3 by Autumn
Autumn replied the topic: Re:still no sign...literally
More than likely it is you stressing out about it and causing a delay or a false pregnancy, OR it could mean that you are irregular or have a problem. I would talk to a gynocologist about this. It could be dangerous to you! This could also be related to the birth control pills side effects. It takes a while for the hormones to get out of your system.

Good luck and keep us updated.

Please Log in or Create an account to join the conversation.

More
9 years 1 month ago #4 by BestBdayGiftEver
BestBdayGiftEver replied the topic: Re:still no sign...literally
well since on that pill u dnt get ur periodam i rite u wnt get it again til it leave s ur system fully..ur body is prolly working overtime to get everything baq to normal n controlled..u shuld relax..plus u prolly arent pregnant since u took the pill n so so so..jus wait..ma mom put mi on the shot after ma abortion..this is ma first and last shot..im jus scared that i cant get pregnant cuz i read stories of ppl not being able to get pregnant for yrs n we wanna start trying in august..jus relax u mite have to take the regular pill to regulate ur period

Please Log in or Create an account to join the conversation.

More
9 years 1 month ago #5 by slbabe8
slbabe8 replied the topic: Re:still no sign...literally
It sounds like maybe your cycle is just off due to the new birth control.If you were pregnant it def would have shown up on the blood tests or the hpts, esp if 3 months have passed.You should wait until next month and if you still don't have a period I would see your doctor and he or she can give you more info about Yaz and let you know if that is the cause for the irregular periods.Hopr this helps a little and good luck!

Please Log in or Create an account to join the conversation.

More
9 years 1 month ago #6 by banefulskittles
banefulskittles created the topic: still no sign...literally
Ok so i was on yaz for about 3 months, on the third month i skipped a few pills. No period showed up for that month. Then i just stopped taking it because i heard of many girls not getting a period on that pill, a month has passed and no period yet. I'm basically going on 3 months with no period. I've had two blood tests done and both came back neg, done tons of hpts and still no sign. I read a lot of stories about girls not finding out till they're like 5-7 months preggo, is this possible? and could this be happening to me????? please help!!!!

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

Need Help?

standupgirl contact becky

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl